# SDR AALA202503311130

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 43,774 hours, 17,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 24 ABC AND 25 ABC EMERGENCY SEAT LIGHTS INOPERATIVE. REPLACED SEAT WIRE HARNESS CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
